The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1081 KB) | Metadata | Table of Contents | ZAA summary
Volume 19, Issue 4, 2000, pp. 1057–1073
DOI: 10.4171/ZAA/998

Published online: 2000-12-31

Univalent Functions with Range Restrictions

Siegfried Kirsch[1]

(1) Universität Halle-Wittenberg, Germany

Let $\Sigma$ be the class of functions $f(z) = z + a_0 + a_{–1} z^{–1} + \cdots$ analytic and univalent in $|z| > 1$. In this paper we investigate the problem to maximize $\mathfrak R a_{–1}$ in two subclasses of $\Sigma$: (i) the class of all functions $f \in \Sigma$ which omit two given values $±w_1 (0 < |w_1| < 2)$ and (ii) the class of all functions $f \in \Sigma$ with $a_0 = 0$ which map onto regions of prescribed width $b_f = b (0 < b < 4)$ in the direction of the imaginary axis. We solve these problems by applying a variational method to a coefficient problem in two subclasses of univalent Bieberbach-Eilenberg functions which are equivalent to these problems.

Keywords: Conformal mappings, coefficient problems, width of domains, Bieberbach-Eilenberg functions

Kirsch Siegfried: Univalent Functions with Range Restrictions. Z. Anal. Anwend. 19 (2000), 1057-1073. doi: 10.4171/ZAA/998